# SDR MALA030499

- Difficulty date: October 29, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 13,985 hours, 15,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTING IN LCQ, LEFT NR 2 SEAT TRACK STA 302 HAS HEAVY CORROSION.  VENDOR REMOVED AND REPLACED CORRODED SEAT TRACK IAW MESABA EO S53060, DATED 7 NOV 2000.   RELEASE DATE 11/18/03.
